# SDR ANCF200200023

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 55,662 hours, 10,579 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: E/E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E/E ACCESS DOOR EICAS MESSAGE DISPLAYED DURING TAKE OFF AT MAD, TAKE OFF WAS REJECTED AND RETURNED BACK TO APRON.  CHECKED FOR MATERIAL OR BLOCKAGES FROM ALL OF THE ELECTRONIC ACCESS DOOR LATCH PINS AND LATCH FITTINGS, PERFORMED FIM 52-71-00/101 FIG 106 BLOCK 1 TO 3 AND FIM 32-09-03/101 FIG 103 BLOCK 1 TEST ON GROUND NORMAL.
